# SDR TRAX200800255

- Difficulty date: February 13, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 15,874 hours, 12,888 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SUPPORT BEAM ATTACH FITTING IS CRACKED.   REMOVED AND REPLACED CARGO LINTEL AFT BOTTOM ATTACH FITTING IAW SRM 51-42-21.
